# SDR SWAA2022110166493

- Difficulty date: November 1, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PASSENGER CABIN SEVERAL EMERGENCY LIGHTS INOP. / [01] REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK AT POSITION M1672 AND RECONNECTED RIGHT FORWARD OVERWING EXIT SIGN AS PER REF B737 AMM 33-51-01-960-802; AMM 33-51-960-802. TEST OK;[02] REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK AT POSITION M1672 AND RECONNECTED RIGHT FORWARD OVERWING EXIT SIGN AS PER REF B737 AMM 33-51-01-960-802; AMM 33-51-06-960-805. TEST OK AS PER REF B737 AMM 33-51-00-720-801;[03] VERIFIED STEP 2...
